Jump to content

Blood Pressure???


Recommended Posts

Ok--off ativan for 5 days tomorrow, but just wanting to know has anyone had low blood pressure, and sometimes your pulse rate will be high?  Like I just took mine, and it was a 100/70 and pulse was like 82, anybody else this happens to?
Link to comment
Share on other sites

Hi belle..

 

I had the reverse, high blood pressure with slow heartbeat.  I bet its WD.  My doctor wanted to put me on blood pressure medication but I told him no... I knew it was just me coming off of the drug....

 

Go to the doctor, but if you have never had issues with your blood pressure, you can bet its another wacky WD symptom

Link to comment
Share on other sites

I have had alot of BP fluctuations.  I have been on meds for high BP for many years but since being in withdrawal my BP has been unusally low so I have had to reduce my meds.  My heart rate fluctuates also.  Some days it will be fast and I will take an atenolol to get it back down and other days it is low to normal.  I was concerned at first until I also asked questions.  Pretty sure it's benzo related.
Link to comment
Share on other sites

×
×
  • Create New...